Boots Paracetamol 120 Mg/5 Ml Oral Suspension 2 Months plus - 100ml
Please note that you must be in to sign for this delivery.
What this medicine is for
This medicine contains Paracetamol which acts to relieve mild to moderate pain including toothache, teething pain, headache and other pains. It can also be used to relieve the symptoms of colds and flu and to reduce fever, including fever after vaccination at 2 months of age.
With dosing syringe